MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE
Catalog Number AESC45W
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After investigation, it was determined that the root cause of being unable to retract was a buckled leaf stack.
 
Event or Problem Description
An aeon endostapler handle short (aesh060) was used with a white aesc45w reload in a liver resection procedure performed by the dr.On (b)(6) 2023.During the procedure when firing the aesc45w reload the reload fired but did not open.The surgeon was able to get the reload off the tissue and no patient harm.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
rainer maas
23 crosby drive
bedford, MA 01730
6172099817
MDR Report Key18080346
Report Number3012998149-2023-00007
Device Sequence Number6789177
Product Code GDW
UDI-Device Identifier00851574008110
UDI-Public(01)00851574008110(17)271130(10)22BR732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAESC45W
Device Lot Number22BR732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AESH060 AEON ENSDSCOPIC HANDLE SHORT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown